Take Paracetamol After Birth Control Injections?

Taking paracetamol after 1 month kb injection can it affect the work of hormones that occur in snaps?

1 Answer:

Hello,

No, the drug does not prevent your Kb injection from working.


Paracetamol is a pain reliever drug that is available over the counter. This drug is indicated for the relief of fever and mild pain. This drug is classified as safe for consumption by all ages with the appropriate dosage.


Hormonal birth control injections do not cause drug interactions with paracetamol. The work of birth control injections will not be disturbed by the consumption of these drugs.


I hope this helps.

dr. Yusi

: by

Related Question

Chicken Feathers Are Left Inside The Ear?

Chicken Feathers Are Left Inside The Ear?

(1 year ago)

The bad habit of picking up chicken ears and leaving behind can it come out later on later?...

Handling Of Milk Teeth That Are Already Porous In Children?

Handling Of Milk Teeth That Are Already Porous In Children?

(1 year ago)

Assalamualaikam good morning Pakbu doctor … This time, my daughter is 3 years old 2 months, mmg because it used to be really hard to be invited to brush my teeth so now my de...

Leave a Reply

Your email address will not be published. Required fields are marked *